Alert archive / Vermont / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 13, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 7, 2023, 1:25 PM EDT for Caledonia County, Essex County, Vermont. It was in force for 65 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2023, 1:25 PM EDT (17:25 UTC)
- Expired
- Jul 7, 2023, 2:30 PM EDT
- In force
- 65 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caledonia County, VT, Essex County, VT
The radar
The Burlington radar (KCXX), 102 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 1:30 PM EDT | TSTM WND DMG | 2 E Danville, VT | Multiple fire calls for trees and wires down near Danville. |
| Jul 7, 1:30 PM EDT | TSTM WND DMG | 2 E Danville, VT | Multiple fire calls for trees and wires down near Danville. |
| Jul 7, 1:30 PM EDT | HAIL 1 | 2 E Danville, VT | |
| Jul 7, 1:30 PM EDT | HAIL 1 | 2 E Danville, VT | |
| Jul 7, 1:45 PM EDT | HAIL 0.75 | Danville, VT | |
| Jul 7, 1:45 PM EDT | HAIL 0.75 | Danville, VT | |
| Jul 7, 1:48 PM EDT | TSTM WND DMG | Danville, VT | 2nd downburst caused a down tree on power lines and produced additional power outages. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 5.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 843 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
333
WUUS51 KBTV 071725
SVRBTV
VTC005-009-071830-
/O.NEW.KBTV.SV.W.0013.230707T1725Z-230707T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
125 PM EDT Fri Jul 7 2023
The National Weather Service in Burlington has issued a
* Severe Thunderstorm Warning for...
East central Caledonia County in northeastern Vermont...
Southwestern Essex County in northeastern Vermont...
* Until 230 PM EDT.
* At 125 PM EDT, a severe thunderstorm was located over Greenbank
Hollow, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
St. Johnsbury, Lyndon, Waterford, Gilman, Granby, Kirby, Victory,
Barnet, Concord, Lunenburg, Danville, Lower Waterford, Lyndonville
Village, Guildhall, Walden, Peacham, St. Johnsbury Center, Concord
Corner, West Waterford, and West Barnet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4441 7171 4440 7179 4438 7181 4435 7181
4434 7185 4434 7188 4435 7191 4434 7193
4434 7198 4432 7201 4432 7203 4430 7204
4430 7214 4447 7219 4462 7169 4444 7166
TIME...MOT...LOC 1725Z 259DEG 12KT 4440 7207
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
414
WWUS51 KBTV 071751
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
151 PM EDT Fri Jul 7 2023
VTC005-009-071830-
/O.CON.KBTV.SV.W.0013.000000T0000Z-230707T1830Z/
Caledonia VT-Essex VT-
151 PM EDT Fri Jul 7 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR EAST CENTRAL CALEDONIA AND SOUTHWESTERN ESSEX COUNTIES...
At 149 PM EDT, a severe thunderstorm was located over St. Johnsbury
Center, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Fire department reported quarter size hail and multiple
call outs for trees and wires down near Danville, Vermont
at 1:30 PM.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
St. Johnsbury, Lyndon, Waterford, Gilman, Granby, Kirby, Victory,
Concord, Lunenburg, Danville, Lower Waterford, Lyndonville Village,
Barnet, Guildhall, Walden, Peacham, St. Johnsbury Center, Concord
Corner, West Waterford, and Gallup Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4441 7171 4440 7179 4438 7181 4435 7181
4434 7185 4434 7189 4435 7191 4434 7192
4435 7203 4435 7213 4447 7219 4462 7169
4444 7166
TIME...MOT...LOC 1749Z 244DEG 13KT 4444 7204
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TaberWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 12:24 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 7, 12:24 PM EDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Burlington VT
1224 PM EDT Fri Jul 7 2023
.SYNOPSIS...
Clusters of strong to locally severe thunderstorms is expected
this afternoon and evening, gradually pushing eastward from
northern New York to New Hampshire during the day. Storms will
be capable of producing strong to damaging wind gusts and
isolated flash flooding, particularly along Essex County, New
York into central Vermont. After a foggy Friday night and
Saturday morning, garden variety showers and thunderstorms will
develop with more seasonable temperatures. Then, widespread
heavy rain is expected across a portion of the region late
Sunday into Monday. Above normal and humid weather conditions
are expected through the next several days.
&&
.NEAR TERM /THROUGH SATURDAY/...
930 AM UPDATE...
*** FLOOD WATCH FOR POTENTIAL FLASH FLOODING HAS BEEN ISSUED FOR
MUCH OF NORTHERN NY AND VT THIS AFTERNOON INTO EVENING ***
Localized torrential rainfall may lead to flash flooding of
creeks, streams, and other low-lying and flood-prone locations
this afternoon into early evening. Isolated strong storms remain
possible, but the primary hazard will be the threat for flash
flooding. Otherwise, no changes with this forecast update.
PREVIOUS DISCUSSION...
There's been a continued eastward shift in guidance, and radar
trends suggest that is going to be the case. The latest 3km NAM
forecast correctly has the idea of convection across northern
New York this morning, where thunderstorms are ongoing in the
St. Lawrence Valley. This is indicative of our favorable
environment for storms today, but the faster arrival of the
front will lead to the greatest activity late morning through
mid-afternoon, perhaps before it can tap into the best diurnal
instability and removes it out ahead of the best upper level
dynamics.
It will be an active weather day for the forecast area. Showers
and localized thunderstorms have been popping intermittently
across northern New York ahead of the incoming frontal boundary.
Overall, timing has sped up just a bit, shifting the focus
somewhat eastwards.
Heavy rainfall will be the greatest potential concern this evening.
The latest HREF run indicates a 30% probability of exceeding 3
hourly rainfall rates up to three inches from Essex County, NY and
east into Washington/Lamoille Counties of Vermont. This translates
well with WPC's slight risk for excessive rainfall (Level 2 of 4).
Corfidi vectors suggest slow storm motions, all while PWATs approach
2 inches, with warm cloud depths to nearly 12000 ft. In addition to
impacts to poor and urban drainage basins, there could be a few
road/culvert washouts. For additional details, please refer to the
hydro discussion below.
Strong to locally severe storms are still on tap today, with a
weakening frontal boundary and strong upper level divergence
supporting tall thunderstorms capable of downbursts approaching or
just exceeding 60 mph, especially where lake breezes enhance
directional shear and where converging outflow boundaries near any
foothills could produce more vigorous updrafts. The slightly faster
timing could mean storms initiate before attaining the best
instability today, but the potential still looks reasonable enough
with a marginal risk outlook (Level 1 of 5) over much of the region.
The latest HREF does suggest a modest probability of strong updrafts
across the region, and the experimental neural network forecast
continues to suggest 10 to 20 percent probabilities.
For tonight, widespread fog appears likely. With the front washing
out, we end up in an area of light, but convergent surface winds. A
subtle shortwave ridge slides in with a weak surface high to our
southwest overnight, and forecast guidance suggests blossoming fog.
With the precipitation and drier mid-level air behind the front, it
will not be difficult to cool below crossover temperatures. We'll
have to monitor, as the potential looks more widespread than just
our favored valley locations for whether we want to issue any
headlines.
Saturday will be cooler (upper 70s to mid 80s) as weak high pressure
works its way east and PWATs fall to about 1.25"-1.5". Latest
guidance suggests a trend towards a stronger shortwave lifting into
the area, and with surface confluence, this should spark convective
activity between weak 750-1250 J/kg of CAPE and a bit of support
from isentropic upglide. Tall, skinny CAPE profiles suggest heavy
rainfall will continue to be the main concern, but without a
modified tropical air mass, storms will not be quite as efficient
rainfall producers.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
As of 1222 PM EDT Friday...Main focus for the short term will be
another round of widespread moderate to heavy rain, particularly
late Sunday afternoon into Monday. Flood Watches may be needed.
Lingering convective activity will wane Saturday evening, leaving
mostly cloudy skies and muggy conditions overnight. There should be
a brief break in the precipitation late Saturday night into Sunday
morning, but yet more rain is expected by late Sunday
afternoon/evening. We'll remain on the eastern periphery of an upper
low centered over far northern Manitoba/Ontario, and the resultant
southwest flow will keep deep moisture streaming into the Northeast
CONUS during this timeframe. PWATs will approach or even exceed 1.75
inches; combined with warm cloud depths around 11 kft will allow for
very efficient rainfall processes. Meanwhile, impressive dual jet
structure and an upper shortwave rotating around the low will
provide ample lift. At the surface, expect low pressure to develop
near the coast by Monday morning, with a frontal boundary/surface
trough extending northward into northern New England. Hence, expect
showers/embedded thunder to develop Sunday afternoon, becoming
widespread and heavy, focusing in the vicinity of the aforementioned
surface boundary/trough. There's still some question in exactly
where this boundary, and the axis of heaviest precipitation, will
set up, though model consensus seems to be honing in on eastern
VT/western NH. This will need to be monitored closely. The
precipitation will persist through much of the day Monday, finally
lifting out late in the day as the shortwave and front exit to the
east. Total rainfall amounts of 1 to 3 inches are looking fairly
likely, with locally higher amounts possible. Please see the
Hydrology section below for further details and potential impacts.
The rain aside, humid conditions will persist early next week,
though daytime temperatures will be a bit cooler than what we've
been experiencing recently given the expected cloud cover. This will
also keep overnight lows on the mild side, mainly in the 60s, and
wouldn't be surprised if some spots have trouble cooling below 70F.
&&
.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
As of 1222 PM EDT Friday...We will remain under cyclonic flow as an
upper low pinwheels in the vicinity of Hudson Bay. Multiple
shortwaves will lift through the southwest flow overhead, keeping
the periodic threat of showers and thunderstorms for much of the
week. Temperatures will remain near or above normal. Right now
Wednesday looks to be the warmest day as highs will once again reach
into the mid to upper 80s, though this will depend on
timing/placement of the aforementioned shortwaves and any
associated frontal boundaries and precipitation. Given the
inherent uncertainty in forecasting these types of features,
have continued to stay close to the NBM for with this forecast
package.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Through 12Z Saturday...Conditions are currently VFR, with
showers and thunderstorms developing near KMSS. This activity
will slide east throughout the day. The overall timing has sped
up, and there are indications of a secondary focus of showers
and potential storms that redevelop late this evening near KPBG
that result in some irregular timing with regards to tempo
groups mention TSRA. Heavy rain and gusty winds will be the
main potential, with locally IFR visibility and variable gusts
20 to 30 knots possible, but hard to pinpoint due to the
discrete or clustered nature of storms. Outside of any storms,
ceilings should remain at or above 5000 ft agl, with south to
southwest winds around 5 to 10 knots. Rain showers should be
ending around 02z, with areas of 1/2SM to 4SM fog quickly
developing across all terminals.
Outlook...
Saturday: VFR. Chance SHRA, Chance TSRA.
Saturday Night: Mainly VFR, with local MVFR possible. Slight
chance SHRA, Slight chance TSRA.
Sunday: Mainly VFR, with local IFR possible. Chance SHRA, Chance
TSRA.
Sunday Night: Mainly VFR, with local IFR possible. Likely RA,
Chance SHRA.
Monday: Mainly MVFR, with local IFR possible. Likely RA, Chance
SHRA.
Monday Night: MVFR/IFR conditions possible. Chance SHRA.
Tuesday: Mainly VFR, with local MVFR possible. Chance SHRA,
Slight chance TSRA.
&&
.HYDROLOGY...
*** FLOOD WATCH FOR POTENTIAL FLASH FLOODING HAS BEEN ISSUED FOR
MUCH OF NORTHERN NY AND VT THIS AFTERNOON INTO EVENING ***
The threat of flooding will exist today right into early next
week as several rounds of heavy rainfall are expected. Showers
and thunderstorms today will be capable of producing localized
amounts of 2 inches or more, particularly in an area stretching
from Essex County, NY to Washington County, VT. Additional
convective activity is then expected on Saturday. Soils are
already very saturated, and rainfall rates in excess of 1 inch
per hour will be likely with any showers/thunderstorms.
Therefore, it will not take much for any rain to turn toward
pure runoff, especially in areas that see training of storms
this afternoon and/or multiple rounds of precipitation today and
Saturday. Flash flooding will be possible, especially in more
urban areas, areas with steep terrain, and locations along fast-
responding small creeks and streams. Mainstem river flooding is
less likely for Friday/Saturday, though this will depend on
where the heaviest rainfall occurs.
All that being said, current thinking is that the Friday/Saturday
precipitation will at the least serve as a primer for late Sunday,
Sunday night, and Monday as additional widespread moderate to heavy
rain will affect nearly the entire forecast area, mainly from the
Adirondacks eastward. Not only will flash flooding again be possible
(especially late Sunday and Sunday night), the threat of mainstem
river flooding will also increase as saturated soils increase runoff
into waterways. At this time, waterways such as the Ausable,
Winooski, and Otter Creek have the highest potential of reaching
flood stage. Trends will need to be watched closely over the next
few days.
Please keep a close eye on the forecast and rainfall trends today,
over the weekend, and into early next week, especially if you live,
travel, or work in flood prone areas.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Flood Watch until 10 PM EDT this evening for VTZ001>010-
016>018.
NY...Flood Watch until 10 PM EDT this evening for NYZ028-030-031-
034-035.
&&
SYNOPSIS...Haynes
NEAR TERM...Chai/Haynes
SHORT TERM...Hastings
LONG TERM...Hastings/Verasamy
AVIATION...Haynes/Verasamy
HYDROLOGY...Chai/HastingsHazardous weather outlook, Jul 7, 3:09 AM EDT, 10 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 309 AM EDT Fri Jul 7 2023 NYZ026>031-034-035-087-VTZ001>011-016>021-080715- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor- Eastern Windsor- 309 AM EDT Fri Jul 7 2023 This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...Today and tonight. Scattered to numerous showers with locally strong to severe thunderstorms are expected to develop this afternoon and evening. Very heavy rainfall is expected to be the main weather concern. In particular, a strip of 2 inches or greater is possible near Essex County, New York and Washington County in Vermont. This will lead to the potential for washed out roads and culverts along steep terrain and urban areas near fast responding creeks and streams. A few storms will be capable of damaging wind gusts and small to near severe hail this afternoon and evening as well this afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Late Sunday into Monday, additional moderate to heavy rainfall is expected to impact the region over saturated soils, leading to potential flash flooding impacts. Mainstem river rises will also be possible. Please keep an eye on the forecast rainfall trends this weekend, especially if you live, travel, or work in flood prone areas. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Jul 7, 11:11 AM EDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Burlington VT
1111 AM EDT Fri Jul 7 2023
NYZ034-035-071545-
Western Essex NY-Eastern Essex NY-
1111 AM EDT Fri Jul 7 2023
...A strong thunderstorm will impact portions of northeastern Essex
County through 1145 AM EDT...
At 1110 AM EDT, Doppler radar was tracking a strong thunderstorm near
Keene, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Elizabethtown, Keene, Keene Valley, Lewis, Upper Jay, Deerhead, North
Jay, New Russia, and Wadhams.
This includes Interstate 87 between mile markers 113 and 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4412 7373 4427 7388 4445 7361 4423 7340
TIME...MOT...LOC 1510Z 236DEG 11KT 4424 7373
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JMGSpecial weather statement, Jul 7, 11:36 AM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Burlington VT
1136 AM EDT Fri Jul 7 2023
NYZ028-031-035-VTZ001-005-071600-
Eastern Clinton NY-Western Clinton NY-Eastern Essex NY-Grand Isle VT-
Western Chittenden VT-
1136 AM EDT Fri Jul 7 2023
...A strong thunderstorm will impact portions of southeastern
Clinton, northeastern Essex, southwestern Grand Isle and west central
Chittenden Counties through NOON EDT...
At 1135 AM EDT, Doppler radar was tracking a strong thunderstorm over
Port Kent, moving northeast at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Plattsburgh International Airport, Burlington, Plattsburgh, South
Burlington, Peru, Colchester, South Hero, Port Kent, Keeseville,
Winooski, Grand Isle, Stave Island, Sunset Island, Hatch Point,
Malletts Bay, Willsboro Point, Jackson Point, Marble Island, Halfmoon
Cove, and Lone Rock Point.
This includes the following highways...
Interstate 87 between mile markers 136 and 149.
Interstate 89 between mile markers 92 and 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If on or near Lake Champlain, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4441 7344 4455 7360 4473 7339 4452 7315
TIME...MOT...LOC 1535Z 230DEG 8KT 4453 7345
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
StormLocal storm report, Jul 7, 12:35 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
1235 PM EDT Fri Jul 07 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM Tstm Wnd Dmg Wadhams 44.23N 73.47W
07/07/2023 Essex NY 911 Call Center
Trees and wires down in Wadhams.
&&
Event Number BTV2301664
taberLocal storm report, Jul 7, 1:08 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
108 PM EDT Fri Jul 07 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM Tstm Wnd Dmg 1 S Whallonsburg 44.25N 73.40W
07/07/2023 Essex NY Public
Trees down, windows blown out, and other property
damage.
&&
Event Number BTV2301665
taberLocal storm report, Jul 7, 1:20 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
120 PM EDT Fri Jul 07 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM Tstm Wnd Dmg 2 S Worcester 44.34N 72.55W
07/07/2023 Washington VT Dept of Highways
Trees on wires near the intersection of route 12 and
Keyser road.
&&
Event Number BTV2301666
taberThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:52 AM EDT | Flood Watch | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Grand Isle and 4 more | 11 hr |
| Jul 7, 11:30 AM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden | 45 min |
| Jul 7, 11:36 AM EDT | Special Weather Statement | BTV | Grand Isle | 24 min |
| Jul 7, 12:02 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Lamoille, Orleans, Washington | 43 min |
| Jul 7, 12:12 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Orange, Washington | 63 min |
| Jul 7, 12:15 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden | 46 min |
| Jul 7, 12:28 PM EDT | Areal Flood Warning | BTV | Caledonia, Lamoille, Washington | 3 hr |
| Jul 7, 12:42 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Lamoille, Orleans | 63 min |
| Jul 7, 1:03 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Orleans | 57 min |
| Jul 7, 1:07 PM EDT | Flash Flood Warning | BTV | Caledonia, Lamoille, Orleans, Washington | 3 hr |
| Jul 7, 1:44 PM EDT | Flash Flood Warning | BTV | Caledonia | 3 hr |
| Jul 7, 2:15 PM EDT | Flash Flood Warning | BTV | Essex | 3 hr |
| Jul 7, 2:18 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland | 47 min |
| Jul 7, 2:49 PM EDT | Special Weather Statement | BTV | Windsor | 56 min |
| Jul 7, 3:47 PM EDT | Flash Flood Warning | BTV | Rutland, Windsor | 3 hr |
| Jul 7, 3:47 PM EDT | Flash Flood Warning | BTV | Rutland, Windsor | 3 hr |
| Jul 7, 3:50 PM EDT | Special Weather Statement | BTV | Rutland | 55 min |
| Jul 7, 3:54 PM EDT | Flash Flood Warning | BTV | Orange, Washington | 3 hr |
| Jul 7, 5:47 PM EDT | Flash Flood Warning | BTV | Rutland, Windsor | 2 hr |
Nearby
Severe Thunderstorm Warnings in Vermont, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.